On semidefinite programming relaxations of 2+p-SAT

E. de Klerk, H. van Maaren

Research output: Contribution to journalArticleProfessional

34 Downloads (Pure)
Original languageEnglish
Pages (from-to)285-305
Number of pages21
JournalAnnals of Mathematics and Artificial Intelligence
Volume37
Issue number3
Publication statusPublished - 2003
Externally publishedYes

Cite this

@article{9cd3110302a14b0bba7577058479da2e,
title = "On semidefinite programming relaxations of 2+p-SAT",
author = "{de Klerk}, E. and {van Maaren}, H.",
note = "Pagination: 21",
year = "2003",
language = "English",
volume = "37",
pages = "285--305",
journal = "Annals of Mathematics and Artificial Intelligence",
issn = "1012-2443",
publisher = "Springer Netherlands",
number = "3",

}

On semidefinite programming relaxations of 2+p-SAT. / de Klerk, E.; van Maaren, H.

In: Annals of Mathematics and Artificial Intelligence, Vol. 37, No. 3, 2003, p. 285-305.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On semidefinite programming relaxations of 2+p-SAT

AU - de Klerk, E.

AU - van Maaren, H.

N1 - Pagination: 21

PY - 2003

Y1 - 2003

M3 - Article

VL - 37

SP - 285

EP - 305

JO - Annals of Mathematics and Artificial Intelligence

JF - Annals of Mathematics and Artificial Intelligence

SN - 1012-2443

IS - 3

ER -